# SDR USAA920081632

- Difficulty date: August 12, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,679 hours, 38,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498852
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C19 MAJOR REPAIR NR 6124249 - EXFOLIATION CORROSION ON TRANSVERSE BEAM AT BS986.5, WL208, RBL16.  REPAIRED TRANSVERSE BEAM AT BS986.5, WL208, RBL16 IAW US AIRWAYS EA NR 130100.
